# SDR AALA20100113TUL12

- Difficulty date: January 13, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,827 hours, 14,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SEAT TRACK CORRODED OUT OF LIMITS BETWEEN STATION 1174 AND 1309.  REPLACED SECTION OF SEAT TRACK PER SRM 51-01 MPN AA74-A-12.
